Jump to content

Search the Community

Showing results for tags 'voice'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I pray I am doing this correctly. This may be a Trigger for some - read with caution .I am new and over the past 6 months , I have been trailed on 22 psyc meds for what they felt was OCD / Anxiety - now I am a mess beyond. A very quick explanation. 7 months ago I was perfectly normal . Happy, normal , living life ...all of that . Then out of the blue, I had a thought that was not so wonderful . I called my family doctor as well I didn't understand what was happening and he started me on Risperidone, Ativan ( 4 mg / day ,) and Annifril. I took one Risperidone, and had a panic attack
  2. During my time on this site I have yet to see anyone post a topic relating solely to speech problems. After doing some research on withdrawal and reading people's stories I have noticed that speech issues are a common problem for people in withdrawal. I have had huge problems with speech ever since I stopped the drugs but I am not sure if it is a separate issue or the result of my other symptoms. For example, I have had tinging/droopiness in my face throughout withdrawal which would make it hard for anyone to talk. I also had cognitive issues early on, which could also explain why it wo
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy